Observations placeholder

A Disaster Waiting to Happen DPT by Becca

Identifier

017531

Type of Spiritual Experience

Vision
Hallucination

Number of hallucinations: 3

Background

A description of the experience

A Disaster Waiting to Happen

DPT

by Becca

Citation:   Becca. "A Disaster Waiting to Happen: An Experience with DPT (ID 30677)". Erowid.org. Jan 16, 2007. erowid.org/exp/30677

 

   
DOSE: 25 mg insufflated DPT (powder / crystals)

 

BODY WEIGHT: 130 lb



My experience with the psychedelic DPT is not one I would want to remember. My boyfriend and I and one other friend took this horrible drug one night, and it led to disaster. (Names have been changed)

My friend, Ben, and my boyfriend David both were intrigued by the drug and by the amazingly psychological and hallucinigenic trip it induced at small dosages when taken nasally. They decided to double their dose to 40 mg that night, despite my warnings. At first, everything seemed to be going well. I was feeling a bit different, but I was not actually 'tripping' yet because I had taken only 25 mg. Ben was overwhelmed by his hallucinations. He smiled like a maniac, his eyes open wide as if he were seeing unimaginable things.

Suddenly, he stood up and a horrible look crept on his face. he dropped his pants right there and began to cry that he had 'cut his ding-dong off'. We were able to calm him down, but although it was amusing, I had an unsettling feeling about myself as well as David and Ben.

Meanwhile, the DPT I had snorted had begun to take effect. I was seeing visuals left and right, most of them were color distortions and morphing. It was intense, but I seemed to be handling it well, so I wasn't worried. David, on the other hand, had been thrown offguard when Ben started to freak out. He was begging us to take him to the hospital. He complained about his heart, and although it was beating abnormally fast, I kept assuring him he would be okay.

Everything seemed to calm down after that. I found my trip to be intensely psychological, which I don't much like, with much less visuals than I had expected. I left the room for two seconds, and when I heard the commotion I ran back in to see Ben, seizuring and spazzing out on the floor with three guys holding him down. His eyes were still wide open, but his expression was that of pure terror, as if he were seeing some really awful hallucinations. Within seconds, his eyes rolled into the back of his head and he began to froth at the mouth as he continued to seizure violently. Trying to remain calm, I kept my composure as we dialed 911 and held Ben down so he would not hit his head.

In a drug-induced panic, I left and returned to my college dorm, hysterically crying the whole way. It is hard to put into words what I was feeling then, it was like 20 emotions all at once, with severe undertones of terror. The world moved and swirled around me, and I could not see straight. Soon, the police and EMTs tracked me down and insisted I go to the hospital, because my heart rate was dangerously high and I was in a state of panicked shock. I was taken to a different hospital, but from what I heard the EMTs saying, David and Ben were in a lot of serious danger.

After I returned home from the hospital, I talked to David, who told me what happened. Ben was insane and convulsing in the ambulance all the way to the hospital, rambling about crazy things and screaming at things that weren't there.

I think I would have been fine if I had been in the right environment. But as David and I found out, DPT and panic do not mix. Either of us could have had a heart-attack, because both of us have in the past, but if Ben hadn't lost it, we might not be in as much trouble as we are now.
 

Exp Year: 2003 ExpID: 30677
Gender: Female  
Age at time of experience: Not Given  
Published: Jan 16, 2007 Views: 8,629

The source of the experience

EROWID

Concepts, symbols and science items

Concepts

Symbols

Science Items

Activities and commonsteps

Commonsteps

References